Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach pain, vomiting, feels food coming up and gets pale post a bout of viral. Cause?

My five year old had a virus 3 weeks ago. I thought it was a virus. He vomited all night with stomach pains, headache . Took him to the ER, they did X-ray and said it was Probably viral. Now he still has stomach pain and feels like vomiting .He gets pale and feels the food coming up. Hasn t thrown up but feels like it. I m so stressed, his pediatrician thought he s lactose intolerant. He hasn t had milk, it s just got me so worried.
Asked On : Sun, 30 Dec 2012
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
It is looking like your child is having gastritis which may be postviral or any drug related given for previous episode. You can give acid inhibitors like lansoprazole in prescribed dosage and antiemetic like ondansetron or prokinetic like domperidone to decrease the nause after consulting your Pediatrician.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Nausea( feeling of vomiting) with pain abdomen for last three weeks must be investigated thoroughly. You have also mentioned that he is getting weaker.
It may be due to gastritis (stomach inflammation), gastric ulcer, inflammation of liver, pancreas or other organs.
In case of lactose intolerance the main symptoms are indigestion, bloating, pain abdomen, may be associated with vomiting and nausea.
He also had headache earlier but this time you didn't mention that. As headache, pain abdomen and nausea may be a variety of migraine.
So I would suggest you to take it seriously and consult a pediatrician for proper clinical evaluation.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor